# SDR SWIA200110338

- Difficulty date: October 22, 2001
- Submitted: November 9, 2001
- Operation: Air carrier
- Aircraft: N565SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120340
- Aircraft time: 8,171 hours, 12,107 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Control Cable
- Condition: Worn
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OUTBOARD RUDDER CABLE IN AFT RIGGING BAY IS WORN NEAR LIMITS.  REPLACED LEFT OUTBOARD RUDDER AFT CABLE IAW EMB120 MM 27-00-01.
